Alert archive / Georgia / River Flood Warnings in 2016

River Flood Warning 18, NWS Charleston, SC

September 2, 2016Tattnall County, Toombs County, Georgia

NWS Charleston, SC issued this river flood warning at Sep 2, 2016, 10:29 AM EDT for Tattnall County, Toombs County, Georgia. It took effect at Sep 3, 2016, 5:08 AM EDT. It was in force for 5 hr.

The area

The outline as issued.

The facts

Issued
Sep 2, 2016, 10:29 AM EDT (14:29 UTC)
In effect from
Sep 3, 2016, 5:08 AM EDT
Expired
Sep 3, 2016, 10:29 AM EDT
In force
5 hr
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Flood severity
Minor

Counties Tattnall County, GA, Toombs County, GA

The radar

The Charleston,SC radar (KCLX), 126 km from the middle of the area, began a volume at 14:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Ohoopee River near Reidsville (REDG1). The gauge peaked at 6.68 ft at Sep 4, 2016, 10:00 AM EDT.

actionminormoderate05101509/0209/0309/04
Action stage
10 ft
Minor stage
11 ft
Moderate stage
16 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02225500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

866 
WGUS42 KCHS 021429
FLWCHS


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
1029 AM EDT FRI SEP 2 2016

GAC267-279-031429-
/O.NEW.KCHS.FL.W.0018.160903T0908Z-000000T0000Z/
/REDG1.1.ER.160903T0908Z.160904T0600Z.000000T0000Z.NO/
1029 AM EDT FRI SEP 2 2016

The National Weather Service in Charleston has issued a 

* Flood Warning for 
  The Ohoopee River Near Reidsville.
* from late tonight until further notice.
* At 10 AM Friday the stage was 1.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage by early Saturday morning and 
  continue to rise to near 14.0 feet by early Sunday morning.
* At 14.0 feet, flooding of several riverside unimproved roads and 
  some agricultural land occurs.

&&

LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
          3192 8217 3204 8221         

$$
1 follow-up statement
389 
WGUS82 KCHS 030256
FLSCHS


FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1056 PM EDT FRI SEP 2 2016

GAC267-279-030326-
/O.CAN.KCHS.FL.W.0018.000000T0000Z-160903T0256Z/
/REDG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1056 PM EDT FRI SEP 2 2016

The Flood Warning is cancelled for
  The Ohoopee River Near Reidsville.
* At 10 PM Friday the stage was 2.8 feet.
* Flood stage is 11.0 feet.
* Forecast, the river will crest below flood stage with a value of 
  10.2 feet early Monday morning.
* At 11.0 feet, water enters the back yards of some homes in the Joy 
  Bluff community.

&&

LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
          3192 8217 3204 8221         

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this river flood warning went out at Sep 2, 7:33 AM EDT, 2 hours 56 minutes earlier.

Area forecast discussion, Sep 2, 7:33 AM EDT, 2 hours 56 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
733 AM EDT FRI SEP 2 2016

.SYNOPSIS...
Hermine will track northeast through southeast Georgia this
morning, into South Carolina this afternoon, and finally moving
away from the area tonight. Flooding rains, tropical storm force
winds and isolated tornadoes remain the biggest threats. Cooler
and drier high pressure will build from the north this weekend and
persist into early next week, before the high settles overhead
with warmer weather for the middle of next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
Hermine made landfall as a category 1 hurricane across the Florida
panhandle at 140 am near St. Marks.

The 3 hourly Pressure Changes are as great as 6-8 mb over southern
Georgia as the center of Hermine continues to progress steadily
north-northeast. Similar pressure falls will occur in our area as
Hermine tracks northeast through southeast Georgia this morning,
into South Carolina this afternoon, and finally moving away from
the area tonight.

The primary forecast concerns and challenges are tropical storm
force winds (39 mph or greater) and excessive rainfall with
possible flash flooding. While isolated tornadoes will occur, the
risk of this hazard has increased from earlier forecasts. Little
to no inundation is anticipated due to storm surge.

Winds: As Hermine lifts northeast through the day the pressure
gradient will increase and we still expect significant winds to
impact the region. Tropical Storm winds from Hermine will begin to
move across the Altamaha River from the south by daybreak,
progressing north of the Savannah River during mid morning, then
into our northern zones this afternoon. We're looking at roughly
an 8-12 hour window of tropical storm winds.

Based on the most recent NHC forecast of Hermine, the approximate
start and end times of tropical storm force winds for some of the
larger communities include:

Savannah...9 pm to 5 pm.
Beaufort...10 am to 7 pm.
Charleston...11 am to 10 pm.

Some drier air will continue to feed into Hermine as seen on
satellite pictures and per the GFS, and should any insolation
occur this could lead to even stronger winds than now in the
forecast. But the strongest winds will occur at and along the
coast, as well as on elevated surfaces. Expect at least some
damage to weak trees and weak structures, with isolated power
outages to occur.

Rainfall: Flash Flood watch remains in effect through this evening
for all counties. Still anticipating a storm total QPF of 3-4
inches near the southeast Georgia coast, 4-6 inches further north
and west, except for 6-8 inches northwest zones. (See HYDRO
section below for more information). Widespread heavy rains with
scattered t-storms will occur, and 100% PoP is in order.

Tornadoes: Large clockwise low level hodographs in the right front
quad of Hermine, 0-1 km bulk shear of 30-40 kt, 0-1 km SRH of 300-
400 m2/sec2 (maybe greater) and dew points in the lower and middle
70s suggest the potential remains for at least isolated tornadoes.
The probabilities are greatest east of the center of Hermine,
especially closer to the coast, where the lowest LFC's are
expected to be found and the Significant Tornado Parameter is
greater than a unit of 1 or 1.5. A slight risk per SPC exists for
the entire forecast area. Any insolation that is able to develop
would aid in buoyancy and the probabilities and of tornadoes may
increase as a result.

Storm surge/inundation: Only 1 or 2 feet of inundation is expected,
with areas of beach erosion to occur.

Temps today will be far below normal for early September, and there
is enough of a push of cool air from the north behind Hermine to
drop many of us down into 60s away from the coast. Depending on
how quickly Hermine is able to reach north of our latitude and
whether or not the dry slotting occurs, rains will shut off
quickly from SW to NE late today and this evening.

&&

.SHORT TERM /SATURDAY THROUGH MONDAY/...
Saturday and Saturday night: The remnant upper level low associated
with Hermine will continue to pull away from the region though
cyclonic flow will persist around it and over the forecast area. At
the surface, a residual boundary will become draped across the
coastal waters, back across south Georgia and the Gulf coast. This
could allow for isolated to widely scattered showers and storms to
develop across southeast Georgia, mainly closer to the Altamaha. The
forecast features 20-30 PoP's and this seems sufficient. Cooler and
drier air will filter in from the north, mainly for southeast South
Carolina. Highs are expected to range in the mid to upper 80s with
lows in the upper 60s to low 70s. Shower and thunderstorm activity
will also be possible overnight along the offshore boundary and
PoP's are generally limited to the coastal waters and portions of
coastal southeast Georgia.

Sunday and Monday: The axis of an embedded upper trough rotating
around the remnant circulation of Hermine will spin through the
forecast area Sunday and Sunday night. Models continue to show some
activity along the offshore boundary, and we could see some of this
spread into coastal regions. This is where PoP's are located with
drier conditions expected to prevail inland. By Monday, the trough
axis will move offshore and heights will begin to rise as a building
upper ridge expands across the southeast. Temperatures will rise
into early next week with highs returning to around 90 for some
areas by Monday.

&&

.LONG TERM /MONDAY NIGHT THROUGH THURSDAY/...
The long term forecast period looks very quiet and warm as ridging
aloft expands across the region. Drier air will work into the region
and the forecast is essentially dry through Thursday. Temperatures
do look quite warm with highs in the low 90s each day through the
week. Such values would be 3-5 degrees above normal.

&&

.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
KCHS: Until surface winds increase by late morning we have
included a few hours of LLWS with the 12z TAF. Conditions at the
terminal will generally be in the MVFR range through this evening
due to occasional rainbands that spiral around Hermine. Any of
these bands can produce heavy rains and possible TSRA as they move
through. Tropical storm force winds will develop this afternoon
and will persist into early tonight, as winds veer from SE in
advance of Hermine to the W and NW as it departs to the northeast
by midnight. VFR conditions will finally return the last 6 hours
of the forecast cycle as much drier and sinking air moves in
behind Hermine.

KSAV: Stronger winds will continue to build at the terminal in
advance of Hermine as the tropical cyclone passes to the SW and W
of the terminal this morning, before lifting into SC this
afternoon. MVFR conditions will be the rule as bands of heavy
rains and possible TSRA move through from time to time. Winds will
veer from SE in advance of the tropical storm to the W and
eventually NW in its wake. VFR weather will return late this
evening as much drier and sinking air moves in.

Extended Aviation Outlook: VFR will prevail over the weekend and
early next week.

&&

.MARINE...
Today: Dangerous marine conditions will impact the coastal waters as
Hermine passes northeast through southeast Georgia this morning
and into southern South Carolina this afternoon. Mariners should
be prepared for not only periods of heavy rain and rainbands
spiraling around the tropical cyclone, but conditions are also
favorable for isolated waterspouts, some of which could be of long
duration such as those that we have seen on the southern waters
early this morning. Tropical storm winds as high as 35 to 45 kt
with gusts to 55 kt, and seas as high as 8-15 ft and greatest
beyond 20 nm offshore.

Tonight: As Hermine pulls further away there will be a steady
improvement as the flow veers to W-NW and the offshore fetch allows
for seas to start subsiding.

Saturday through Wednesday: Conditions will continue to rapidly
improve on Saturday as Hermine pulls further away to the
northeast. North to northeast winds will prevail through Sunday
with a gradual return to a more south or southwesterly flow
through Tuesday. Speeds are expected to remain 15 knots or less
through the period, with seas diminishing and becoming 1-3 feet
for early to mid week.

Rip Currents: Absolutely no one should enter the surf today due to
strong onshore winds and rough surf due to Hermine. A High Risk of
widespread and life-threatening rip currents remains in effect.

&&

.HYDROLOGY...
Hermine made landfall overnight near St. Marks, Florida, and jet
dynamics across the Carolinas is allowing for a Baroclinic Leaf to
develop along the northeastern side of Hermine. There has also been
cooling cloud tops over the coastal waters and near the lower
Savannah River in conjunction with rainbands from the tropical
cyclone. Strong low level flux in sync with the warm Atlantic
waters, possible training of cells could support some intense
rains moving onshore prior to daybreak.

Isentropic ascent, strong tropical moisture flux and PWAT around 2.5
inches will lead to periods of heavy rains through today. As Hermine
bumps up against a nearby stationary front, then merges with it,
this will enhance the precipitation further. A noticeable deformation
zone is seen on early morning radar not far to the north of the
CWFA, indicative of the nearby front.

Our QPF relied heavily on guidance from WPC, which shows a slight to
moderate risk of rainfall exceeding flash flooding values. The Flash
Flood Watch remains in effect for the entire area, although with a
dry slot progged by various models it could shut off the heavier
rains quicker than now in the forecast. Even so, there was
little change to the overall QPF, with storm total QPF to average
amounts of 4-6 inches, 6-8 inches northwest counties in closer
proximity to the track of Hermine and the nearby deformation zone.
Rainfall rates could easily obtain 1-2 inches per hour.

Rainfall such as this could lead to flooded roads, as well as
flooding of vulnerable buildings.

&&

.TIDES/COASTAL FLOODING...
There is a risk of at least shallow coastal flooding around the time
of the morning high tide, which occurs between around 9 and 10 am,
mainly along the SC coastal areas. The situation could be further
aggravated if heavy rains are ongoing around the time of high
tide.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...Flash Flood Watch through this evening for GAZ087-088-099>101-
     114>119-137>141.
     Tropical Storm Warning for GAZ087-088-099>101-114>119-137>141.
     High Risk for Rip Currents through this evening for GAZ117-119-
     139-141.
SC...Flash Flood Watch through this evening for SCZ040-042>045-
     047>052.
     Tropical Storm Warning for SCZ040-042>045-047>052.
     High Risk for Rip Currents through this evening for SCZ048>051.
MARINE...Tropical Storm Warning for AMZ330-350-352-354-374.
&&

SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...
AVIATION...
MARINE...
HYDROLOGY...
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Sep 2, 7:58 AM EDT, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
758 AM EDT FRI SEP 2 2016

SCZ048>051-031200-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
758 AM EDT FRI SEP 2 2016

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...
...TORNADO WATCH 462 IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...
...HIGH RISK FOR RIP CURRENTS IN EFFECT THROUGH THIS EVENING...
...TROPICAL STORM WARNING IN EFFECT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.
   HIGH RISK FOR RIP CURRENTS.
   FLASH FLOOD WATCH.
   TROPICAL STORM WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

AMZ330-350-352-354-031200-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
758 AM EDT FRI SEP 2 2016

...TORNADO WATCH 462 IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...
...TROPICAL STORM WARNING IN EFFECT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.
   TROPICAL STORM WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047-052-
031200-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-TIDAL BERKELEY-
758 AM EDT FRI SEP 2 2016

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...
...TORNADO WATCH 462 IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...
...TROPICAL STORM WARNING IN EFFECT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.
   FLASH FLOOD WATCH.
   TROPICAL STORM WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

GAZ117-119-139-141-031200-
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH-
758 AM EDT FRI SEP 2 2016

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...
...TORNADO WATCH 462 IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...
...HIGH RISK FOR RIP CURRENTS IN EFFECT THROUGH THIS EVENING...
...TROPICAL STORM WARNING IN EFFECT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.
   HIGH RISK FOR RIP CURRENTS.
   FLASH FLOOD WATCH.
   TROPICAL STORM WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

AMZ374-031200-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
758 AM EDT FRI SEP 2 2016

...TROPICAL STORM WARNING IN EFFECT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TROPICAL STORM WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Local storm report, Sep 2, 9:19 AM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
919 AM EDT FRI SEP 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 AM     TROPICAL STORM   3 WSW EARLY BRANCH      32.73N  80.97W
09/02/2016                   HAMPTON            SC   LAW ENFORCEMENT

            TREE REPORTED DOWN ACROSS THE ROAD ON POCOTALIGO RD.

&&

EVENT NUMBER CHS1600709

JMC
Local storm report, Sep 2, 9:26 AM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
926 AM EDT FRI SEP 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 AM     TROPICAL STORM   5 WSW WALTERBORO        32.88N  80.74W
09/02/2016                   COLLETON           SC   EMERGENCY MNGR

            AT LEAST TWO TREES REPORTED DOWN IN COLLETON
            COUNTY...SOME ACROSS ROADWAYS.

&&

EVENT NUMBER CHS1600710

JMC
Local storm report, Sep 2, 9:34 AM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
934 AM EDT FRI SEP 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 AM     TROPICAL STORM   BLUFFTON                32.24N  80.86W
09/02/2016                   BEAUFORT           SC   SOCIAL MEDIA

            MULTIPLE TREES REPORTED DOWN AROUND BLUFFTON. TIME IS
            ESTIMATED.

&&

EVENT NUMBER CHS1600711

JMC
Local storm report, Sep 2, 9:42 AM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
942 AM EDT FRI SEP 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 AM     TROPICAL STORM   1 S EDISTO ISLAND       32.55N  80.30W
09/02/2016                   CHARLESTON         SC   LAW ENFORCEMENT

            CHIEF OF POLICE REPORTED MULTIPLE TREES DOWN AROUND
            EDISTO...INCLUDING ONE TREE DOWN ON A RESIDENCE. TIME IS
            ESTIMATED.

&&

EVENT NUMBER CHS1600712

MS
Local storm report, Sep 2, 9:47 AM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
947 AM EDT FRI SEP 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 AM     TROPICAL STORM   HILTON HEAD AIRPORT     32.23N  80.69W
09/02/2016                   BEAUFORT           SC   AWOS

            HILTON HEAD AIRPORT SENSOR REPORED SUSTAINED WINDS OF
            21 MPH WITH GUSTS TO 51 MPH. WINDS CAUSED BY TROPICAL
            STORM HERMINE.

&&

EVENT NUMBER CHS1600713

JHP
Local storm report, Sep 2, 10:10 AM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1010 AM EDT FRI SEP 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0926 AM     TROPICAL STORM   6 E PARRIS ISLAND       32.34N  80.59W
09/02/2016                   BEAUFORT           SC   MESONET

            BEAUFORT SENSOR REPORTED WIND GUST OF 52 MPH. WINDS
            CAUSED BY TROPICAL STORM HERMINE.

&&

EVENT NUMBER CHS1600714

JHP

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 1, 8:52 PM EDTSpecial Weather StatementCHSBryan, Chatham38 min
Sep 2, 3:23 AM EDTTornado WarningCHSLiberty, Long, McIntosh37 min
Sep 2, 3:30 AM EDTTornado WarningCHSBryan, Chatham30 min
Sep 2, 3:38 AM EDTTornado WarningCHSLiberty, McIntosh37 min
Sep 2, 4:00 AM EDTTornado WarningCHSBryan, Liberty30 min
Sep 2, 4:17 AM EDTAreal Flood AdvisoryCHSBryan, Liberty, Long, McIntosh118 min
Sep 2, 12:10 PM EDTAreal Flood AdvisoryCHSBulloch, Candler, Jenkins, Screven110 min

Nearby

River Flood Warnings in Georgia, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.